# SDR AALA20091120TUL09

- Difficulty date: November 20, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 30,644 hours, 8,081 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067727
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR REPORTED IN CABIN NEAR SEAT ROW 14.  EMERGENCY DECLARED.  UNEVENTFUL LANDING, NOT OVERWEIGHT.  FOUND RIGHT RECIRCULATION FAN FAILED.  PLACARD RECIRCULATION FAN AND REPLACED RIGHT RECIRCULATION FAN AT LAX ON 24 NOV.
